# SDR AALA20190525001

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 26,502 hours, 2,966 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 173W2201
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: COMPOSITE DAMAGE FOUND AT RUDDER STATION APPROX. 130-135. REPAIRED PER FINAL EA 294146 AND EA 294324 NO DEVIATIONS NOTED.
